MathSciNet Relay Station
MathSciNet bibliographic data
MR1451537 (98g:34058) 34C05
Żołądek, Henryk The problem of center for resonant singular points of polynomial vector fields. J. Differential Equations 137 (1997), no. 1, 94–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement